# SDR 95ZZZX6968

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N365SC
- Make and model: Aerosp SA365N1
- Aircraft serial: 6298
- System (JASC): 2312 · VHF Communications System
- Part: Transmitter
- Part number: 4000103000
- Condition: Faulty
- Location: Cockpit
- Part time: 8 hours
- Component: RT450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TRANSMITTING, GOES TO TRANSMIT FOR ABOUT 2 SECONDS, THEN, SWITCHES BACK TO NO TRANSMIT.
